# SDR 05FDEA01107

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 40,359 hours, 19,029 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, APPROACHING 80 KTS, FUEL CLOG LIGHT,  ECAM AND SINGLE CHIME FOR 1 ENGINE; REJECTED TAKEOFF AND ACCOMPLISHED RTO CHECKLIST.  PULLED FUEL FILTER, FOUND DEBRIS IN FILTER.  REPLACED FILTER, RAN ENGINE 15 MINS, REMOVED AND  INSPECTED FILTER, NO DEBRIS NOTED.  REINSTALLED NEW FILTER, LEAK CHECK GOOD, CLOSED COWL DOORS.  OK TO  CONTINUE.  REF MM 73-12-03-2-B.
